Minimum k-path vertex cover - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Applied Mathematics Year : 2011

Minimum k-path vertex cover

Abstract

A subset S of vertices of a graph G is called a k-path vertex cover if every path of order k in G contains at least one vertex from S. Denote by P_k(G) the minimum cardinality of a k-path vertex cover in G. It is shown that the problem of determining P_k(G) is NP-hard for each k ≥ 2, while for trees the problem can be solved in linear time. We investigate upper bounds on the value of P_k(G) and provide several estimations and exact values of P_k(G). We also prove that P_3(G) ≤ (2n + m)/6, for every graph G with n vertices and m edges.
Fichier principal
Vignette du fichier
BKK_11.pdf (146.43 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

inria-00634981 , version 1 (10-11-2011)

Identifiers

Cite

Boštjan Brešar, František Kardoš, Ján Katrenič, Gabriel Semanišin. Minimum k-path vertex cover. Discrete Applied Mathematics, 2011, 159 (12), pp.1189-1195. ⟨10.1016/j.dam.2011.04.008⟩. ⟨inria-00634981⟩
207 View
592 Download

Altmetric

Share

Gmail Facebook X LinkedIn More